# SDR YENA2023122801655

- Difficulty date: December 24, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 4,936 hours, 732 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR10085
- Condition: Failed
- Location: Wx Radar
- Part time: 4,943 hours, 733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) ' WX RADAR POS 1 INOP ( WEATHER RADAR SYSTEMS ); REMOVED AND REPLACED WXR RADAR TRANSMITTER RECEIVER UNIT (13SQ1) REF TO AMM 34-41-51. OPS CHECK GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
